Back

Title
  • Duality of Singular Paths for (2,3,5)-Distributions
Creator

Ishikawa, Goo

Kitagawa, Yumiko

Yukuno, Wataru

Rights
    • The final publication is available at Springer via http://dx.doi.org/10.1007/s10883-014-9216-9.
Subject
  • Other Singular control
  • Other Cartan prolongation
  • Other Cone structure
  • NDC 410
Description
Other
  • We show a duality which arises from distributions of Cartan type, having growth (2, 3, 5), from the viewpoint of geometric control theory. In fact, we consider the space of singular (or abnormal) paths on a given five-dimensional space endowed with a Cartan distribution, which form another five-dimensional space with a cone structure. We regard the cone structure as a control system and show that the space of singular paths of the cone structure is naturally identified with the original space. Moreover, we observe an asymmetry on this duality in terms of singular paths.
PublisherSpringer/Prenum Publishers
Date Issued 2015-04-01
Languageeng
NIItypejournal article
VersiontypeAM
Identifier URI http://hdl.handle.net/2115/61071
Relation
  • isIdenticalTo DOI https://doi.org/10.1007/s10883-014-9216-9
Journal
    • ISSN 1079-2724
    • ISSN 1573-8698
    • Journal of dynamical and control systems
    21(2), 155-171
File
Oaidate2017-10-15T15:00:00Z